Found 1935 results
Author Title Type [ Year(Asc)]
Lomp C, Brzeziński T. Differential smoothness of skew polynomial rings.. Submitted.Edit
Pinto N. X Chromosome. In: Handbook of Forensic Genetics.; Submitted. 1. p. 193-215p. Edit
Gothen PB, Nozad A. Birationality of moduli spaces of twisted U(p,q)-Higgs bundles. Revista Matemática Complutense. 2017;30(1):91-128.Edit
Almeida J, Ésik Z, Pin J-. Commutative positive varieties of languages. Acta Cybernetica. 2017;23(1):91-111.Edit
[2017-5] Almeida J, Ésik Z, Pin J-. Commutative positive varieties of languages .Edit
Almeida J, Borlido C. Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
Vasconcelos PB. Data-sparse approximation on the computation of a weakly singular Fredholm equation: A stellar radiative transfer application. Applied Numerical Mathematics. 2017;114:55-62.
Rebelo JC, Reis H. Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0). Journal of Geometric Analysis. 2017;27(1):1-55.Edit
Almeida J, Costa A. Equidivisible pseudovarieties of semigroups. Publicationes Mathematicae. 2017;90(3-4):435-453.Edit
Carvalho M, Alves JF, Siqueira J. Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
Alarcón B., Castro S., Labouriau IS. Global saddles for planar maps. Journal of Dynamics and Differential Equations. 2017.Edit
Francisco J., Oliveira O., Felgueiras O., Gaio AR, Duarte R.. How much is too much alcohol in tuberculosis? Eur Respir J.. 2017;49(1).Edit
[2017-3] Bradlow S., García-Prada O., Gothen P., Heinloth J.. Irreducibility of moduli of semistable chains and applications to U(p,q)-Higgs bundles .Edit